While we are familiar with the Propionate ester the remaining three esters that create Sustanon-250 are almost always found as part of a mixture or compounded anabolic androgenic steroid .
Developed by Organon, the original idea behind Sustanon-250 was to provide a testosterone form well-suited for hormone replacement therapy that would only needed to be administered once every few weeks and for all intense purposes the idea was a success. For the performance enhancing athlete Sustanon-250 can be a fine choice but the idea of injecting only once or twice a month is not applicable here. As a performance enhancer this testosterone like all forms will need to be administered on a more frequent basis. This mixture carries with it two fast, short esters, Propionate and Pheylpropionate, a longer more moderate ester Isocaproate and the very slow and long Decanoate ester. In order to keep testosterone levels stable and at their peak most athletes will inject Sustanon-250 at a minimum of every 3 days and more commonly every other day for optimal results.
For more info see: Sustanon-250
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.
I’ve had mild to somewhat severe anus itching for the past few months and have been to embarrassed to go have it checked out. It’s the worst at night when I’m in bed. I haven’t noticed any rashes or anything of that sort, just really itchy. I have a really hairy buttocks and thought that this was the cause but know I’m thinking otherwise. I also profusely sweat in the anus region too. I used to wear really tight underwear but now I’m switching to more loosely fit. I’m hoping that this isn’t too serious so that I can avoid the doc. Any advice?